Remarks about Signorini's problem in linear elasticity
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 8 (1981) no. 4, pp. 605-645.
@article{ASNSP_1981_4_8_4_605_0,
     author = {Kinderlehrer, David},
     title = {Remarks about {Signorini's} problem in linear elasticity},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {605--645},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 8},
     number = {4},
     year = {1981},
     mrnumber = {656002},
     zbl = {0482.73017},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1981_4_8_4_605_0/}
}
TY  - JOUR
AU  - Kinderlehrer, David
TI  - Remarks about Signorini's problem in linear elasticity
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1981
SP  - 605
EP  - 645
VL  - 8
IS  - 4
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1981_4_8_4_605_0/
LA  - en
ID  - ASNSP_1981_4_8_4_605_0
ER  - 
%0 Journal Article
%A Kinderlehrer, David
%T Remarks about Signorini's problem in linear elasticity
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1981
%P 605-645
%V 8
%N 4
%I Scuola normale superiore
%U http://archive.numdam.org/item/ASNSP_1981_4_8_4_605_0/
%G en
%F ASNSP_1981_4_8_4_605_0
Kinderlehrer, David. Remarks about Signorini's problem in linear elasticity. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 8 (1981) no. 4, pp. 605-645. http://archive.numdam.org/item/ASNSP_1981_4_8_4_605_0/

[1] S. Agmon - A. Douglis - L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general conditions, II, Comm. Pure Appl. Math., 22 (1964), pp. 35-92. | MR | Zbl

[2] S. Campanato, Proprietà di holderianità di alcune classi di funzioni, Ann. Scuola Norm. Sup. Pisa, 17 (1963), pp. 175-188. | Numdam | MR | Zbl

[3] G. Duvaut - J.L. Lions, Les inéquations en méchanique et en physique, Dunod, Paris (1972). | MR | Zbl

[4] G. Fichera, Problemi elastostatici con vincoli unilaterali : il problema di Signorini con ambigue condizioni al contorno, Atti Accad. Naz. Lincei, 8 (1963 -1964), pp. 91-140. | MR | Zbl

[5] D.G. De Figueiredo, The coerciveness problem for forms over vector valued functions, Comm. Pure Appl. Math., 16 (1963), pp. 63-94. | MR | Zbl

[6] J. Frehse, Two dimensional variational problems with thin obstacles, Math. Z., 143 (1975), pp. 279-288. | MR | Zbl

[7] F. Gehring, The Lp integrability of the partial derivatives of a quasi-conformal mapping, Acta Math., 130 (1973), pp. 265-277. | MR | Zbl

[8] M. Giaquinta - G. Modica, Regularity results for some classes of higher order non linear elliptic systems, J. Reine Angew. Math., 311 (1979), pp. 145-169. | MR | Zbl

[9] S. Hildebrandt - K.-O. Widman, Some regularity results for quasi-linear elliptic systems of second order, Math. Z., 142 (1975), pp. 67-86. | MR | Zbl

[10] J.J. Kalker, Aspects of contact mechanics, in Proc. of Int. Union of Theoretical and Appl. Mech. (Pater and Kalker, eds.), Delft. Univ. Press (1975), pp. 1-25. | MR | Zbl

[11] D. Kindfrlehrer, The smoothness of the solution of the boundary obstacle problem, J. Math. Pures Appl. 60 (1981) pp. 193-212. | MR | Zbl

[12] D. Kinderlehrer - G. Stampacchia, An introduction to variational inequalities and their applications, Academic Press, New York (1980). | MR | Zbl

[13] R.J. Knops - L.E. Payne, Uniqueness theorems in elasticity, Spring, New York, Heidelberg-Berlin (1971). | MR | Zbl

[14] H. Lewy, On a variational problem with inequalities on the boundary, Indiana J. Math., 17 (1968), pp. 861-884. | MR | Zbl

[15] H. Lewy, On the coincidence set in variational inequalities, J. Differential Geometry, 6 (1972), pp. 497-501. | MR | Zbl

[16] J.L. Lions - G. Stampacchia, Variational inequalities, Comm. Pure Appl. Math., 20 (1967), pp. 493-519. | MR | Zbl

[17] N.G. Meyers, An Lp estimate for the gradient of solutions of second order elliptic divergence equations, Ann. Scuola Norm. Sup. Pisa, 17 (1963), pp. 189-206. | EuDML | Numdam | MR | Zbl

[18] C.B. Morreyjr., Multiple integrals in the calculus of variations, Springer, New York (1966). | MR | Zbl

[19] N.I. Muskhelishvili, Singular Integral Equations, Noordhoff, Groningen (1953). | MR | Zbl

[20] N.I. Muskhelishvili, Some basic problems of the mathematical theory of elasticity, Noordhoff, Groningen (1953). | MR | Zbl

[21] L. Nirenberg, Remarks on strongly elliptic partial differential equations, Comm. Pure Appl. Math., 8 (1955), pp. 648-674. | MR | Zbl

[22] A. Signorini, Questioni di elasticità nonlinearizzata e semilinearizzata, Rend. Mat., 18 (1959). | MR | Zbl

[23] G. Stampacchia, Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier Grenoble, 15 (1965), pp. 189-258. | EuDML | Numdam | MR | Zbl

[24] P. Villaggio, A unilateral contact problem in linear elasticity, J. Elasticity, 10 (1980), pp. 113-119. | MR | Zbl

[25] K.-O. Widman, Hölder continuity of elliptic systems, Manuscripta Math., 5 (1971), pp. 299-308. | EuDML | MR | Zbl